MAUDE Adverse Event Report: MEDERI THERAPEUTICS INC MEDERI STRETTA CATHETER; ELECTROSURGICAL DEVICE

MEDERI THERAPEUTICS INC MEDERI STRETTA CATHETER; ELECTROSURGICAL DEVICE
Model Number 175-5580
Medical Device Problem Codes Nonstandard Device (1420); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
A company field representative noted a product problem and it was confirmed by the company through inspection of internal inventory that the problem could result in a breach in the packaging.

Brand Name
MEDERI STRETTA CATHETER
Common Device Name
ELECTROSURGICAL DEVICE
Manufacturer (Section D)
MEDERI THERAPEUTICS INC
800 connecticut avenue
1e01
norwalk CT 06854
MDR Report Key6456594
Report Number3007729452-2017-00002
Device Sequence Number476752
Product Code GEI
UDI-Device Identifier00856219002294
UDI-Public(01)00856219002294(17)181025(10)299ST-16
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K000245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Replace,Inspection,Recall
Type of Report Initial
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/25/2018
Device Model Number175-5580
Device Catalogue Number175-5580
Device Lot Number299ST-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/18/2017
Type of Report(Section G)Five-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1